Rates of convergence of autocorrelation estimates for autoregressive Hilbertian processes
We show consistency in the mean integrated quadratic sense of an estimator of the autocorrelation operator [rho] in the autoregressive Hilbertian of order one model. Two main cases are considered, and we obtain upper bounds for the corresponding rates.
| Year of publication: |
2001
|
|---|---|
| Authors: | Guillas, Serge |
| Published in: |
Statistics & Probability Letters. - Elsevier, ISSN 0167-7152. - Vol. 55.2001, 3, p. 281-291
|
| Publisher: |
Elsevier |
| Keywords: | Hilbert space Autoregressive processes Estimation Rate of convergence Functional data |
Saved in:
Saved in favorites
Similar items by person
-
Functional semiparametric partially linear model with autoregressive errors
Dabo-Niang, Sophie, (2010)
-
Bivariate splines for ozone concentration forecasting
Ettinger, Bree, (2012)
-
Estimation and Simulation of Autoregressive Hilbertian Processes with Exogenous Variables
Damon, Julien, (2005)
- More ...